# SDR CALA2011071100478

- Difficulty date: July 9, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 34,127 hours, 10,727 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4002
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK FOUND CRACK ON LEFT LOWER HORIZONTAL SKIN AT STA 129.5 9 INCHES FROM THE FWD SPAR ACCOMPLISHED PER ECRA 5510-02188 SEE 44.0008 REINSPECT AS PER SRM 55-10-01 REPAIR 11 INSPECTION THRESHOLD OF 56000 CYCLES AND EVERY 9000 CYCLES THEREAFTER REFERENCE ECRA 5510-02188 AND SRM 55-10-01 REPAIR 11, INSPECT REPAIR AFTER 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION, BUT BEFORE 56,500 FLIGHT CYCLES THEN PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 9,000 FLIGHT CYCLES.
